# SDR SWIA202054514

- Difficulty date: October 27, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CORRODED.  "3RD FROM THE TOP" FLAGGED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW PAX DOOR MID DD6 INTERCOSTAL (P/N:601R318057-1S), REF CRJ-200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.  PRESSURIZATION LEAK CHECK SATISFACTORY.
